# SDR SIMA2018112618002

- Difficulty date: November 18, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N673AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145797
- Aircraft time: 36,248 hours, 31,470 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ABORTED TAKEOFF DUE TO BURNING SMELL.PACK #2 VALVE CLOSE MESSAGE IN FLIGHT AIRCRAFT WOULD NOT MAINTAIN PRESSURIZATION"TRANSFERRED TO NRWC 673-ORD-03323"-C/A-TRANSFERRED FROM NRWC 673-ORD-03324. COMPLIED WITH FIM TASK 21-51-00-810-804-A.  PERFORMED OPS CHECK OF RH PACK IAW EMB-145 AMM 21-00-00.  OPS CHECK GOOD, FOUND TO BE TRANSITORY CONDITION PER THE FIM BLOCK DIAGRAM 002 (POST MOD SB 145-21-0015 STEP 2).
